# SDR SWAA2022071418151

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727C+10; BS 727C+14; BS 727D+2; BS 727D+6; BS 727D+10; BS 727D+14; BS 727D+18; BS 727E+2; BS 727E+6; BS 727E+10. / [01] VERIFIED THE APPLICABILITY OF SRM 53-60-53-0I-2 AND SRM 53-00--53-1A-2;[02] UPDATED STEPS 1 - 10;[03] PARTIAL STEPS 1 - 10  VERIFIED MEASUREMENTS;[04] CORRECTED MEASUREMENTS;[05] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00CZUC7;[06] VERIFIED CORRECTIVE ACTION #5
